# SDR HEEA063288

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRESSURE SIDE DOES NOT INDICATE AT ALL.  THE RANGE MARKINGS ARE NOT CORRECT FOR THE TEMPERATURE OR THE PRESSURE SIDE OF THIS INDICATOR.
